# SDR O2GA2020092186501

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N865UP
- Make and model: Beech B300
- Aircraft serial: FL1065
- Aircraft time: 2,746 hours, 2,285 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,746 hours, 2,285 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: B-Nut
- Condition: Unsecure
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, A

## Discrepancy

LEFT ENGINE IN-FLIGHT SHUTDOWN BY THE CREW DURING CRUISE FLIGHT DUE TO LOSS OF OIL PRESSURE.  EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO KGSO.  SINGLE ENGINE LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND A LOOSE LEFT ENGINE TORQUE MANIFOLD RETURN LINE 'B' NUT.  SECURED SAME AND SERVICED ENGINE OIL.  ENGINE HIGH POWER RUNS ACCOMPLISHED WITH NO DEFECTS NOTED.  PER PWC, ENGINE CHIP DETECTOR AND OIL FILTER INSPECTED WITH NO DEFECTS NOTED.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS ACCOMPLISHED, AND AIRCRAFT WAS RETURNED TO SERVICE.
